# SDR SWIA200514443

- Difficulty date: January 23, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 6,822 hours, 5,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT OVER ROW 2 INOPERATIVE.  RELAMPED EMERGENCY LIGHT BULB OVER ROW 2.  OPERATIONAL CHECKS GOOD.
